# SDR RAIA201603080001

- Difficulty date: March 8, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- Aircraft time: 39,978 hours, 36,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SWING ARM EMERGENCY LIGHT INOPERATIVE AND LENS CRACKED.  R & R PAX DOOR EMERGENCY LIGHT AND LIGHT LENS.  OPS CHECK GOOD.
